# SDR UPS03440337

- Difficulty date: March 5, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMP - STA 740 S47R STINGER SPLICE HEAVY CORROSION REVEALE D     STRINGER SPLICE REPLACED AS PER SRM 51-10-01 P.8. (DEPTH 0.040", WIDTH 1", LENGTH 2")
